# SDR 2009FA0000876

- Difficulty date: April 15, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- Aircraft: N625FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842130
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572001
- Condition: Burned
- Location: Inst Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS BEING RUN UP AFTER 100 HR INSPECTION.  SMOKE IN COCKPIT WAS NOTED.  INSPECTION AFTER SHUTDOWN LED TO KEY (IGNITION) SWITCH.  IGNITION SWITCH WAS REPLACED.  SUSPECT IGNITION SWITCH WAS PULLED APART.  INTERNALLY SWITCH BURNED.  (K)
